Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 28 (1974), 887
Original Article: Math. Comp. 27 (1973), 873-885.
Original Article: Math. Comp. 27 (1973), 943-949.
Original Article: Math. Comp. 27 (1973), 997-1007.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(74)99685-9
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia